# SDR VNAA202411290004

- Difficulty date: October 22, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Balance Arm
- Part number: LE670397234
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCRIPTION: PERM REPAIR - FWD CARGO DOOR AFT COUNTERBALANCE MECHANISM
CORRECTIVE ACTION: FWD CARGO DOOR AFT COUNTERBALANCE MECHANISM WAS REPAIRED PER REO 690-52-35-460 REV- -
